Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 95, NWS Cleveland, OH

November 22, 2020

NWS Cleveland, OH issued this small craft advisory at Nov 22, 2020, 3:31 AM EST. It took effect at Nov 22, 2020, 9:00 AM EST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2020, 3:31 AM EST (08:31 UTC)
In effect from
Nov 22, 2020, 9:00 AM EST
Expired
Nov 24, 2020, 1:14 AM EST
In force
40 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

553 
WHUS71 KCLE 220831
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
331 AM EST Sun Nov 22 2020

LEZ143>145-221645-
/O.NEW.KCLE.SC.Y.0095.201122T1400Z-201123T0900Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
331 AM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 AM
EST MONDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots
  becoming north tonight. Waves building to 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Reno Beach to 
  Avon Point OH.

* WHEN...From 9 AM this morning to 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>148-221645-
/O.NEW.KCLE.SC.Y.0095.201123T0000Z-201124T0200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
331 AM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM
EST MONDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots
  becoming westerly on Monday. Waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Avon Point to 
  Conneaut OH.

* WHEN...From 7 PM this evening to 9 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
8 follow-up statements
633 
WHUS71 KCLE 221547
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1047 AM EST Sun Nov 22 2020

LEZ142-230000-
/O.EXA.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/
Maumee Bay to Reno Beach OH-
1047 AM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots and
  waves 2 to 4 feet.

* WHERE...The Maumee Bay to Reno Beach OH.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143>145-230000-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-
1047 AM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots and
  waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Reno Beach to 
  Avon Point OH.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>148-230000-
/O.CON.KCLE.SC.Y.0095.201123T0000Z-201124T0200Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-
1047 AM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 9 PM EST MONDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and
  waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Avon Point to 
  Conneaut OH.

* WHEN...From 7 PM this evening to 9 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
029 
WHUS71 KCLE 222026
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
326 PM EST Sun Nov 22 2020

LEZ149-230430-
/O.EXB.KCLE.SC.Y.0095.201123T0400Z-201124T0600Z/
Conneaut OH to Ripley NY-
326 PM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 AM
EST TUESDAY...

* WHAT...West winds 15 to 20 knots with gusts up to 30 knots and 
  waves 3 to 6 feet expected.

* WHERE...The Conneaut OH to Ripley NY.

* WHEN...From 11 PM this evening to 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-230430-
/O.EXT.KCLE.SC.Y.0095.201123T0400Z-201124T0600Z/
Geneva-on-the-Lake to Conneaut OH-
326 PM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
1 AM EST TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet expected.

* WHERE...The Geneva-on-the-Lake to Conneaut OH.

* WHEN...From 11 PM this evening to 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142>145-230430-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
326 PM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Avon Point OH.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146-147-230430-
/O.CON.KCLE.SC.Y.0095.201123T0000Z-201124T0200Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
326 PM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 9 PM EST MONDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet expected.

* WHERE...The Avon Point to Willowick OH and Willowick to Geneva-
   on-the Lake OH.

* WHEN...From 7 PM this evening to 9 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
742 
WHUS71 KCLE 230202
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
902 PM EST Sun Nov 22 2020

LEZ142>145-230900-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
902 PM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Avon Point OH.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146-147-231015-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0200Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
902 PM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...The Avon Point to Willowick OH and Willowick to Geneva-
   on-the Lake OH.

* WHEN...Until 9 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-149-231015-
/O.CON.KCLE.SC.Y.0095.201123T0400Z-201124T0600Z/
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
902 PM EST Sun Nov 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet expected.

* WHERE...The Geneva-on-the-Lake to Conneaut OH and Conneaut OH 
  to Ripley NY.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
884 
WHUS71 KCLE 230854
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
354 AM EST Mon Nov 23 2020

LEZ142-143-231000-
/O.CAN.KCLE.SC.Y.0095.000000T0000Z-201123T0900Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
354 AM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Conditions have decreased to below Small Craft Advisory
conditions. West to northwest winds of around 15 knots are still
expected through tonight.

$$

LEZ144-145-231700-
/O.EXT.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
354 AM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots and 
  waves 3 to 5 feet.

* WHERE...The The Islands to Vermilion OH and Vermilion to Avon 
  Point OH.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-231700-
/O.EXT.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
354 AM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST TUESDAY...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots and 
  waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 2 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
725 
WHUS71 KCLE 231602
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1102 AM EST Mon Nov 23 2020

LEZ144-145-240015-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
1102 AM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet.

* WHERE...The The Islands to Vermilion OH and Vermilion to Avon 
  Point OH.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-240015-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
1102 AM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST
TUESDAY...

* WHAT...Northwest winds 10 to 20 knots with gusts up to 25 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 2 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
105 
WHUS71 KCLE 232030
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
330 PM EST Mon Nov 23 2020

LEZ144-145-240300-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
330 PM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Waves 2 to 5 feet.

* WHERE...The The Islands to Vermilion OH and Vermilion to Avon 
  Point OH.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-240430-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
330 PM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST
TUESDAY...

* WHAT...Northwest winds 5 to 15 knots with gusts up to 25 knots 
  and waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 2 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
679 
WHUS71 KCLE 240102
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
802 PM EST Mon Nov 23 2020

LEZ144-145-240215-
/O.CAN.KCLE.SC.Y.0095.000000T0000Z-201124T0300Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
802 PM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The Small Craft Advisory has been cancelled this evening.

$$

LEZ146>149-240700-
/O.CON.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
802 PM EST Mon Nov 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST
TUESDAY...

* WHAT...Waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 2 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
899 
WHUS71 KCLE 240614
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
114 AM EST Tue Nov 24 2020

LEZ146>149-240715-
/O.CAN.KCLE.SC.Y.0095.000000T0000Z-201124T0700Z/
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
114 AM EST Tue Nov 24 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have decreased to below Small Craft Advisory
criteria.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 12:40 AM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Nov 22, 12:40 AM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1240 AM EST Sun Nov 22 2020

.SYNOPSIS...
High pressure over Wisconsin will drift eastward over Ontario
tonight as a warm front lifts northward from the Ohio Valley.
Low pressure over the southern Plains will move east along this
stalled boundary reaching Ohio Sunday afternoon. A cold front
will move with the low reaching Pennsylvania by evening. A
residual trough will linger over the eastern Great Lakes on
Monday. High pressure will briefly enter the region on Monday
night.

&&

.NEAR TERM /THROUGH TONIGHT/...
Precipitation beginning to organize across portions of IL and IN
this evening. This activity will continue to spread northeast
across the area tonight and through tomorrow. New run of 00Z
models don't suggest much change in original thinking from the
current forecast with regards to snowfall amounts in Northwest
Ohio. The highest amounts appear to reside just northwest of the
Toledo area.

Previous Discussion...
850 to 700 mb boundary has finally moved far enough south to
get the showers out of the southern CWA.

A stationary front will be near the Ohio River Valley this
evening but it will begin to lift back to the north with
increased warm advection overnight. Precipitation type will be
a difficult task with lift increasing ahead of the deepening
low. Cooling from this lift and the potential for some evaporative
cooling will make it interesting to watch overnight into Sunday.
Current thinking is that the onset of precipitation will be a
mix of rain/snow across the central and eastern CWA. Mainly over
the hills. No significant accumulations are anticipated. However
we will need to watch for a swath of cooler air with the increased
lift of the low tomorrow morning into maybe mid afternoon. If
we can get this change over to all snow there could be an inch
or two of snow accumulation. If this mesoscale process can occur
it will be across NW OH with uncertainty on exactly where it
would be located.

At this point expect all locations to see precipitation increase
from southwest to northeast through the night with a steady
period of rain/snow on Sunday. Lows tonight are expected to
range from the lower 30's across inland NW PA to the middle and
upper 30's elsewhere. Highs on Sunday should be in the 40's.

Rain/snow will end quickly from west to east Sunday evening as a
cold front sweeps across the region. We will then transition to
a bit of lake effect precipitation across NE OH into NW PA.
Lows Sunday night are expected to be in the lower to mid 30's.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The low pressure that moved through the area during the near term
period will continue northeastward out of the area, allowing
widespread showers to cease. Behind the low, winds are expected to
shift and become west-northwesterly across the area in the wake of a
weak surface trough that moves across the area Monday. Moisture
levels with this weak system are expected to remain below 8,000
feet, with drying in the mid- and upper-levels expected. As a
result, the fetch across Lake Erie and marginal lake induced
instability will likely result in the development of some lake
effect rain/snow showers for NE OH and NW PA. The airmass is not
very cold aloft, only reaching near -5C at 850mb resulting in higher
chances of rain or a rain/snow mix for much of the impacted areas.
Opted to keep PoPs likely to start the day Monday, tapering to
slight chances by evening as conditions continue to dry out. At this
time, no accumulation is expected in the snowbelt with this event.
On Monday, temperature will reach the low to mid 40s across the area.

By Monday night, high pressure builds east over the area allowing
for a brief hiatus from precipitation across the area for Monday
night and much of Tuesday. With the potential of some clearing in
skies out west overnight Monday, low temperatures overnight are
expected to drop into the upper 20s to low 30s. On Tuesday, warm air
advection over the area will allow temperatures to increase a few
degrees to be in the mid 40s across the area with increasing cloud
coverage likely ahead of the next system.

For the end of the near term period, showers become likely for the
western portion of the area as the next low pressure system
approaches from the west. Overnight low temperatures will be in the
upper 30s to low 40s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
The beginning of the long term period will be dominated by the
aforementioned low pressure system that enters the Great Lakes
region Tuesday night into Wednesday and has lingering impacts
potentially through Thursday evening. The low pressure,
originating in the Southern Great Plains, will move
northeastward, bringing ample moisture and resultant
precipitation across the area. Long range models continue to
diverge in handling this system, with the ECMWF and Canadian
being the most consistent in developing a split flow and slower
progression. The GFS being a bit faster and farther north. These
slight differences will be key in the evolution of the system
over the area in terms of amount of precipitation received,
strength of winds, temperatures, wind direction, etc. With this,
there is still ample amount of uncertainty in the Thanksgiving
Day forecast as slower models maintain some showers throughout
the day. Continued to maintain low PoPs through Thursday evening
with this system. Conditions are expected to finally dry out on
Friday.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
Conditions are expected to quickly deteriorate across the
airspace this morning as low pressure over the lower Ohio Valley
enters the region with precipitation and non-VFR ceilings.
Initial precipitation will be a mix for several locations but
will become all rain fairly quickly after daybreak. The best
chance for any meaningful snow is in NW OH and have RASN in the
TAFs to reflect the best mix precipitation. Ceilings will
initially be MVFR across the area but will reach IFR or LIFR
with moderate precipitation midday and these lower ceilings will
persist once precipitation departs this evening. Winds with the
approaching system will begin as easterly but will abruptly
shift to the west/northwest with the passage of the low this
evening and wind gusts of 20 to 25 knots are expected behind the
system.

Outlook...Non-VFR likely through Monday with rain and/or snow
showers. Non-VFR may persist across eastern TAF sites Monday
night into Tuesday from lake effect clouds/precipitation.

&&

.MARINE...
Northerly winds of 10-15 knots will shift to easterly winds by
tonight as a high pressure builds across Lake Erie. On Sunday
afternoon, low pressure will approach the region from the southwest,
resulting in northeasterly winds increasing to 15-20 knots across
the lake. As the low continues to track northeast towards the New
England states, winds across the lake will shift to become northerly
near 00Z Monday. With winds sustained at 15-20 knots, onshore flow
is expected to result in waves building to 3-5 feet and as a result
a Small Craft Advisory will likely be needed for Sunday night and
Monday for the central and eastern nearshore waters.

High pressure builds east over the Great Lakes Region Monday
overnight, allowing winds to weaken to 10-15 knots and waves to
gradually subside to 1-3 feet through Tuesday. By Wednesday morning,
another low pressure will approach the Great Lakes Region from the
west, resulting in increased winds over the area. The exact timing
and location of this low pressure is still uncertain however, but
impact could linger into parts of Thursday across the lake. This
system will continue to be monitored.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...MM
NEAR TERM...Kahn/MM
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Sefcovic
MARINE...Campbell
Hazardous weather outlook, Nov 21, 3:37 AM EST, 23 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
337 AM EST Sat Nov 21 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-221000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
337 AM EST Sat Nov 21 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.